# SDR COM60508

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Defective
- Location: Cargo Compt
- Part time: 5,040 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

INTERMITTENT CARGO SMOKE WARNING MESSAGE ON EICAS.  REPLACED THE NR 2 CARGO SMOKE DETECTOR.
